# SDR DALA2019080604586

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 46,391 hours, 37,296 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Hyd Access
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM ORD DURING CLIMB, FA'S CALLED ABOUT VIBRATION NOISE FROM ROW 14 - HAD PAX COMPLAINTS. CONSULTED OCC DIVERTED TO CVG. FOUND HYDRAULIC ACCESS PANEL MISSING ON RIGHT SIDE OF AIRCRAFT. PANEL MISSING FOR ACCESS TO VSCF ELECTRONICS CONVERTER ASSEMBLY. INSP A/C - GVI FUSELAGE, ENG INLET, HORIZ STAB - NO DAMAGE FOUND . GVI OF WING - NO DAMAGE FOUND. INSTALLED ACCESS DOOR. DOOR WAS REMOVED.
